# SDR SWAA097605

- Difficulty date: December 3, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 37,547 hours, 21,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Cracked
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 63550101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR CRACKED.  REMOVED AND REPLACED SLIDE ASSY PER MM.
